# SDR JGVR20240212001

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800097
- Aircraft time: 14,050 hours, 9,368 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: UNKNOWN
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 SPOTS OF CORROSION ON AFT VERTICAL SPAR. FOUND DURING TASK 55-30-00-2200 DURING CORROSION BLEND OUT, FOUND CORROSION TO BE GOING UNDER FASTENER HEAD ON VERTICAL STABILIZER AFT SPAR LH LOWER AREA. MECHANICALLY BLENDED 2 AREAS OF CORROSION ON AFT VERTICAL STABILIZER SPAR IAW CESSNA 680 SRM 51-70-02. REMOVED 1 EA. HI-LOK PIN FOR ACCESS AND 1 EA. RIVET FOR ACCESS TO BLEND CORROSION. INSTALLED NEW 1 EA. RIVET AND 1 EA. HI-LOK IN THE SAME LOCATIONS IAW CESSNA 680 SRM 51-40-03. DETERMINED BLENDED AREAS WERE BEYOND SRM LIMITATIONS PER SRM 51-70-02 LIMITS. COMPLIED WITH TEXTRON AVIATION MEMO REF: DQ43039M1 SUBJECT: LH RH VERTICAL AFT SPAR DATE: FEBRUARY 12, 2024. CORROSION DETERMINED TO BE LEVEL 2 PER NJA GMM 2.1.2. NJA DETERMINES THIS TO BE A MINOR REPAIR.
